# SDR GAIA00207

- Difficulty date: April 10, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHT C-CHECK AT TIMCO/OSC, FOUND T-CHORD CORRODED LEFT SIDE OF NOSE LANDING GEAR WHEEL WELL STATION 335 AT STRINGER 25L.  REPAIRED IAW TIMCO REO S00138.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
